MathSciNet Relay Station
MathSciNet bibliographic data
MR1887317 35J45 (35B60 35J60)
Duzaar, Frank; Gastel, Andreas Nonlinear elliptic systems with Dini continuous coefficients. Arch. Math. (Basel) 78 (2002), no. 1, 58–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement